ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Необходимые и достаточные условия корректности задачи Коши для слабо гиперболических уравнений с коэффициентами, зависящими только от временной переменной

Оганесян, Г. Р. (1981) Необходимые и достаточные условия корректности задачи Коши для слабо гиперболических уравнений с коэффициентами, зависящими только от временной переменной. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (4). pp. 301-331. ISSN 00002-3043

[img]
Preview
PDF
Download (3655Kb) | Preview
    Item Type: Article
    Additional Information: Կոշու խնդրի կոռեկտության անհրաժեշտ և բավարար պայմանները միայն ժամանակային փոփոխականից կախված գործակիցներով թույլ հիպերբոլական հավասարումների համար։ Necessary and sufficient conditions of the correctness of the Cauchy problem for weakly hyperbolic equations with coefficients depending only on time variable.
    Uncontrolled Keywords: Հովհաննիսյան Գ. Ռ., Hovhannisian G. R.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Feb 2013 11:01
    Last Modified: 20 Feb 2013 10:28
    URI: http://mathematics.asj-oa.am/id/eprint/1571

    Actions (login required)

    View Item